×

zbMATH — the first resource for mathematics

On generalized Blumberg sets. (English) Zbl 0639.54011
Abstract analysis, Proc. 14th Winter Sch., Srnî/Czech. 1986, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 14, 399-405 (1987).
[For the entire collection see Zbl 0627.00012.]
The author studies Blumberg sets for multi-valued functions generalizing some of the results of C. J. Neugebauer, the reviewer, and himself. Similarly as it is done for single-valued functions, Blumberg sets play an important role in the description of certain quasi-continuous multivalued functions such as e.g., upper (lower) quasi-continuous. The author introduces quasi-Blumberg sets so that some of his results can be stated in a more natural way. Multi-valued somewhat continuity is defined and certain “almost” Blumberg sets are used in its description. An interested reader will surely look at closely related results contained in the paper by the author and T. Sǎlát, “Some generalization of the notion of continuity and Blumberg set of functions” (to appear).
{Reviewer’s remark: Several omissions of mathematical signs by the publisher, especially in the proof of Theorem 3, should not, by any means lower the value of this interesting article.}
Reviewer: Z.Piotrowski
MSC:
54C30 Real-valued functions in general topology
26E25 Set-valued functions
54C60 Set-valued maps in general topology
Citations:
Zbl 0627.00012
Full Text: EuDML